# SDR ASAA201805214659

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 44,696 hours, 13,456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE LEFT PACK LIGHT ILLUMINATED,   RESET WITH THE MASTER CAUTION.   ACFT GROUNDED.  RESET THE SYSTEM AND RAN PACKS FOR 15 MINUTES, RAN PACK/ZONE TEMP CONTROL BITE TEST IAW AMM 21-61-00-700-806-002.  OPS CHECKED GOOD.
